# SDR UIEA201000187

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 63,193 hours, 10,642 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 385-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND DAMAGE/DELAMINATION TO THE MAIN DECK - FLOORBOARDS BS 385 LBL 3.75 & BS 410 LBL 4.0 (REFERENCE FIG 1). "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 25 FC AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT 2A CHECK AFTER PART 1 IAW THE SRM 53-00-50, REPAIR 1."
